# SDR DL72E960700

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5240 · Service Doors
- Part: Door Pan
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-2 LETTER CHECK, 3 INCH CRACK IN FWD SERVICE DOOR PAN EXTENDING FROM LOWER FWD STOP CASTING.  REPAIRED PER ERA 303377-14 AND M/M 52-12-0.
